# SDR USAA2013010400009

- Difficulty date: January 3, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 12,120 hours, 3,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 4C DAMAGED.  REMOVED AND REPLACED EMERGENCY LIGHT ON SEAT 4C IAW AIRBUS MAINTENANCE MANUAL 33-51-18.
